English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On Uniqueness of static Einstein-Maxwell-Dilation black holes

MPS-Authors

Mars,  Marc
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

3501.pdf
(Preprint), 258KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Mars, M., & Simon, W. (2002). On Uniqueness of static Einstein-Maxwell-Dilation black holes. Advances in Theoretical and Mathematical Physics, 6(2), 279-305.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5538-A
Abstract
We prove uniqueness of static, asymptotically flat spacetimes with non-degenerate black holes for three special cases of Einstein-Maxwell-dilaton theory: For the coupling ''''$alpha = 1$'' (which is the low energy limit of string theory) on the one hand, and for vanishing magnetic or vanishing electric field (but arbitrary coupling) on the other hand. Our work generalizes in a natural, but non-trivial way the uniqueness result obtained by Masood-ul-Alam who requires both $alpha = 1$ and absence of magnetic fields, as well as relations between the mass and the charges. Moreover, we simplify Masood-ul-Alam's proof as we do not require any non-trivial extensions of Witten's positive mass theorem. We also obtain partial results on the uniqueness problem for general harmonic ma